MAUDE Adverse Event Report: Institut Straumann AG BLX ?6.5 WB, SLActive? 10mm, RXD; Endosseous Dental Implant

Institut Straumann AG BLX ?6.5 WB, SLActive? 10mm, RXD; Endosseous Dental Implant
Catalog Number 061.9310
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Fibrosis (3167); Hyperresponsive to stimuli (4538)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted 2024 (b)(6) in ada 14.On 2026 (b)(6), loss of osseointegration was verified.Patient presented with bone type iii, fair oral hygiene, bruxism and previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility, bleeding and increased sensitivity.No further patient complications were reported.

Brand Name
BLX ?6.5 WB, SLActive? 10mm, RXD
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50737350
Report Number0001222315-2026-002777
Device Sequence Number16110528
Product Code DZE
UDI-Device Identifier07630031736680
UDI-Public07630031736680
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/11/2026
Report Date (Section F) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number061.9310
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/11/2026
Event Location Other
Date Report to Manufacturer08/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale